# SDR 98ZZZX95

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1965G
- Make and model: Cessna 421B
- Aircraft serial: 421B0859
- Engine: Cont GTSIO520H
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharer
- Part number: 4086109001
- Condition: Leaking
- Location: Seal
- Part time: 1,764 hours
- Component: Garrtt
- Stage of operation: IN
- Nature of condition: B, K
- Precautionary procedure: O

## Discrepancy

OIL SEAL IN TURBOCHARGER FAILED CAUSING SMOKE TO ENTER CABIN.  TURBOCHARGER, TOTAL TIME, 1,764.0 HOURS.
